# SDR CALA2018020900522

- Difficulty date: February 9, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 73,219 hours, 28,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5348004320701
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA AT FRAME 68, Y-1689 HAS CORROSION ON THE THRESHOLD.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14.   REMOVED AND IAW SRM 51-42-11, AND DRAWING D53480019000.
